# SDR 4DPA2023071600001

- Difficulty date: July 16, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 33,657 hours, 27,854 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-BLEED 1 OVER TEMP WARNING MESSAGE. BLEED 1 TEMP IN RED. RAN QRH AND RETURNED TO KLAS. CORR ACTION NOT YET COMPLETED CURRENTLY STILL MEL'D EXPIRES 7/26.
